# SDR IPXA2022101387120

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A53410461200
- Part serial: NSN
- Condition: Cracked
- Location: Frm 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLOWER EXTERNAL FUSELAGE R/H SIDE AT FR45 AIR-CON PANEL SUPPORT STRUCTURE/BRACKET CRACKED.REMOVED AND INSTALLED SUPPORT BRACKET IAW-SRM 51-40-21.
